AN INTRODUCTION TO SPHERICAL FUZZY TOPOLOGICAL SPACES
Author(s):
PRINCY R, MOHANA K
ISSN:
2349-6002
Cite This Article:
AN INTRODUCTION TO SPHERICAL FUZZY TOPOLOGICAL SPACESInternational Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 6 ,Issue 5 ,Page(s):110-112 ,October 2019 ,Available :IJIRT148683_PAPER.pdf
Keywords:
Fuzzy set, Spherical fuzzy set, Spherical fuzzy topological spaces
Abstract
The main objective of this paper is to make known to a new concept of spherical fuzzy sets and to study some of their properties.
Article Details
Unique Paper ID: 148683

Publication Volume & Issue: Volume 6, Issue 5

Page(s): 110 - 112
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies